MathSciNet Relay Station
MathSciNet bibliographic data
MR1195506 (94h:58064) 58E20 (57M25 58E10)
O'Hara, Jun Family of energy functionals of knots. Topology Appl. 48 (1992), no. 2, 147–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement